Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What do weakness in the knees and lightheadedness indicate?

Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2881 Questions

default
Posted on Sat, 27 Jan 2018 in Medicines and Side Effects
Question: Last night I had a bright yellow room and light headedness with the feeling of loosing my bowel. Weak in the knees. What is the reason for this.?
doctor
Answered by Dr. Saumya Mittal 30 minutes later
Brief Answer:
Possible hypotension

Detailed Answer:
Hello.
I am Dr Mittal.
I have read your message.
I think I can help you .

I am not sure what you mean by BRIGHT YELLOW ROOM.
I think you mean bright yellow stool.
Do correct me if my assumption is wrong cause I am basing my response on that.

I think you must have had a large volume of stool. The consistency must have been a littLe loose.
It might have caused
a. a temporary dehydration
b. a vasovagal attack.
This can specially happen if you had a prior constipation.

In either cases, the resultant low BP might have caused you to feel week including a loose and wobbly feeling of both knees.

All you need to do is take rest and take plenty of fluids and electrolytes.
if however you develop loosestools further, antibiotics may be needed.
Let me know if that happens.

I have tried to make it as simple as possible.
Feel free to contact me for any relevant information.
Best of luck, Dr Mittal
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Saumya Mittal 27 minutes later
Hi Dr.Mittal,
It was not yellow stool. It was the light in the room that was showing a bright yellow. In other words my vision and surrounding was changed into that color.
I was able to reach the bathroom and sat on the commode for awhile just in case I needed to use it, but my most fear was the change in my body.

Thanks.
doctor
Answered by Dr. Saumya Mittal 11 hours later
Brief Answer:
Suggestions and explanations

Detailed Answer:
Hello

Thanks for the added information.

There was obviously no loss of conciousness.

The symptoms are therefore an episode of-
1. a change in the vision
2. lightheadedness and
3. weakness of limbs.

The symptom again suggest a low blood pressure.
Alternatively it suggests a low blood sugar.

I would need to know your prior illnesses if any and medications if any.

Assuming there are no prior comorbidities, since you have not mentioned them, I would suggest a complete cardiac workup and testing of sugars. The cardiac workup needs to include EKG, Echocardiography and Holter monitoring. This would be needed to rule out hypoglycemia, arrhythmia or a vascular event.

An added possibility is a partial seizure. But we need to rule out the above 1st.

Best of luck.
Feel free to contact me for any further information/clarification.
Dr Mittal


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Lab Tests
Medical Topics

Recent questions on  Lightheadedness

doctor1 MD

I have been having headaches with lightheadedness, sinus pressure around my eyes and nose as well as in the top and back of my head. I also have...

doctor1 MD

i had breast reduction sergary three weeks ago, since then i have sufferd with light headedness, and feeling very cold in the hands and feet, i am...

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

I have high blood pressure and have had blood pressure for 4 years. It developed sometime in my last trimester of pregnancy but I didn t have...

doctor1 MD

Hello, i used the CLR cleaner to clean my sink afterwards sprayed it with bleach once the clr was washed away. had lightheadedness for about 15...

doctor1 MD

I’ve been experiencing severe vaginal itching . Internal and external. Also, little white pieces of discharge in and out of my vagina. started...

doctor1 MD

I am currently taking Trazadone 50mg for depression and sleep problems, Klonopin .05mg for anxiety disorder and essential tremors in my hands, and...